# SDR DXTA2014060605796

- Difficulty date: June 5, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 5,287 hours, 3,223 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, G, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL 340,  DETECTED AN ACRID BURNING ODOR, ONE MINUTE LATER THE FADEC FAULT L A B & R A B CAS MESSAGES CAME ON IN QUICK SUCCESSION.  IAW THE CHECKLIST, RESET THE FADEC`S.  THE FAULTS CLEARED MOMENTARILY & THEN ALL THE FAULTS REAPPEARED.   FADEC`S FAULTS IN LIMITS WERE 354, 401, 421.  CLEARED FADEC FAULTS, FOUND NO OTHER ISSUES.  OPS CHECKED GOOD ON POST RUN IAW MM 73-25-10-280-001. NO FAULTS NOTED.  DOWNLOADED EICAS MESSAGES & FAULT CODES REVIEWED.  NO ABNORMAL INDICATION ON EICAS IN FLIGHT AT TIME OF FADEC FAULTS.  354 FAULT WAS PRESENT ON ALL THE FADECS.  ACCOMPLISHED ROLLS FAULT ISOLATION TREE FOR CODE 354, A LOT OF THE STEPS CANNOT BE DONE DUE TO CODES BEING CLEARED, NO TEMP OR ADC MALFUNCTIONS.  CHECKED THE PROBE HEATER & PITOT STATIC HEAT & TEMP INDICATION ON EICAS & FMS SCREEN, ALL CHECK GOOD. VISUALLY INSPECTED BEHIND INSTRUMENT PANEL & PEDESTAL ALL LOOKS NORMAL.  COMPLIED WITH BORESCOPE INSPECTION OF APU 49-00-00, NO DEFECTS NOTED.
